Continuous Functions with Complicated Local Structure Defined in Terms of Alternating Cantor Series Representation of Numbers

Автор(и)

  • S.O. Serbenyuk Институт математики НАН Украины ул. Терещенковская, 3, Киев-4, 01004, Украина

DOI:

https://doi.org/10.15407/mag13.01.057

Ключові слова:

знакопеременный ряд Кантора, система функциональных уравнений, монотонная функция, непрерывная нигде немонотонная функция, сингулярная функция, нигде не дифференцируемая функция, функция распределения.

Анотація

Работа посвящена одному бесконечнопараметрическому классу непрерывных функций со сложным локальным строением, определенных в терминах изображения чисел знакопеременными рядами Кантора. Основное внимание уделено дифференциальным, интегральным и другим свойствам функций. Найдены условия монотонности и нигде немонотонности, показана система функциональных уравнений, решением которой является функция из заданного класса.

Анотацiя

Роботу присвячено одному нескiнченнопараметричному класу неперервних функцiй зi складною локальною будовою, якi визначенi в термiнах зображення чисел знакозмiнними рядами Кантора. Основна увага придiляється диференцiальним, iнтегральним та iншим властивостям функцiй. Знайдено умови монотонностi та нiде немонотонностi, вказано систему функцiональних рiвнянь, розв'язком якої є функцiя iз заданого класу.

Mathematics Subject Classification: 39B72, 26A27, 26A30, 11B34, 11K55.

Посилання

O.M. Baranovskyi, I.M. Pratsiovyta, and M.V. Pratsiovytyi, On One Function Related to First and Second Ostrogradsky Series. — Naukovyi Chasopys NPU im. M.P. Dragomanova. Ser. 1. Phizyko-matematychni Nauky [Trans. Natl. Pedagog. Mykhailo Dragomanov Univ. Ser. 1. Phys. Math.] 10 (2009), 40–49. (Ukrainian)

M.V. Pratsiovytyi, Fractal Approach to Investigation of Singular Probability Distributions. Vydavnytstvo NPU im. M.P. Dragomanova [Dragomanov Nat. Pedagogical Univ. Publ.], Kyiv, 1998. (Ukrainian)

M.V. Pratsiovytyi and A.V. Kalashnikov, On One Class of Continuous Functions with Complicated Local Structure, Most of which are Singular or Nondifferentiable. — Trudy Instituta Prikladnoi Matematiki i Mekhaniki NAN Ukrainy 23 (2011), 178–189. (Ukrainian)

S.O. Serbenyuk, On One Nearly Everywhere Continuous and Nowhere Differentiable Function, that Defined by Automaton with Finite Memory. — Naukovyi Chasopys NPU im. M.P. Dragomanova. Ser. 1. Phizyko-matematychni Nauky [Trans. Natl. Pedagog. Mykhailo Dragomanov Univ. Ser. 1. Phys. Math.] 13(2) (2012), 166–182. (Ukrainian) Link: https://www.researchgate.net/publication/292970012

S.O. Serbenyuk, Representation of Numbers by the Positive Cantor Series: Expansion for Rational Numbers. — Naukovyi Chasopys NPU im. M.P. Dragomanova. Ser. 1. Phizyko-matematychni Nauky [Trans. Natl. Pedagog. Mykhailo Dragomanov Univ. Ser. 1. Phys. Math.] 14 (2013), 253–267. (Ukrainian) Link: https://www.researchgate.net/publication/283909906

S.O. Serbenyuk, On Some Sets of Real Numbers Such that Defined by Nega-sadic and Cantor Nega-s-adic Representations. — Naukovyi Chasopys NPU im. M. P. Dragomanova. Ser. 1. Phizyko-matematychni Nauky [Trans. Natl. Pedagog. Mykhailo Dragomanov Univ. Ser. 1. Phys. Math.] 15 (2013), 168–187. (Ukrainian) Link: https://www.researchgate.net/publication/292970280

S.O. Serbenyuk, Defining by Functional Equations Systems of One Class a Functions, whose Arguments Defined by the Cantor Series. — International Mathematical Conference ”Differential Equations, Computational Mathematics, Theory of Functions and Mathematical Methods of Mechanics” dedicated to 100th anniversary of G. M. Polozhy: Abstracts. — Kyiv, 2014. — P. 121. (Ukrainian) Link: https://www.researchgate.net/publication/301765329

S.O. Serbenyuk, Functions, that Defined by Functional Equations Systems in Terms of Cantor Series Representation of Numbers. — Naukovi Zapysky NaUKMA 165 (2015), 34–40. (Ukrainian) Link: https://www.researchgate.net/publication/292606546

A.F. Turbin and M.V. Pratsiovytyi, Fractal Sets, Functions, Probability Distributions. Naukova dumka, Kyiv, 1992. (Russian)

G. Cantor, Ueber die Einfachen Zahlensysteme. — Z. Math. Phys. 14 (1869), 121–128. (German)

A. Oppenheim, Criteria for Irrationality of Certain Classes of Numbers. — Amer.Math. Monthly. 61 (1954), No. 4, 235–241.

Downloads

Опубліковано

2017-02-17

Як цитувати

(1)
Serbenyuk, S. Continuous Functions With Complicated Local Structure Defined in Terms of Alternating Cantor Series Representation of Numbers. J. Math. Phys. Anal. Geom. 2017, 13, 57-81.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.